MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS, INC. HERO®; SYNTHETIC VASCULAR GRAFT, NON-MEDICATED

MERIT MEDICAL SYSTEMS, INC. HERO®; SYNTHETIC VASCULAR GRAFT, NON-MEDICATED
Catalog Number HEROVOC
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Thrombosis/Thrombus (4440)
Date of Event 06/15/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The suspect device was not returned for evaluation.The complaint could not be confirmed.The root cause could not be determined.A review of the device history and complaint database could not be performed since the lot number was not provided.Nonconformances of this nature are monitored by the operation team.This complaint will be used to trend for similar complaints.
 
Event or Problem Description
It was reported that a subject in a clinical trial, 508-013, experienced difficulty with dialysis with infiltration and loss of thrill.Thrombosis was verified in clinic requiring thrombectomy and revision of the hero device.

Brand Name
HERO®
Common Device Name
SYNTHETIC VASCULAR GRAFT, NON-MEDICATED
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS, INC.
1600 merit parkway
south jordan UT 84095
Manufacturer (Section G)
MERIT MEDICAL SYSTEMS, INC.
1600 merit parkway
south jordan UT 84095
Manufacturer Contact
lisa perz msn rn pmp
1600 merit parkway
south jordan, UT 84095
8012084225
MDR Report Key25882454
Report Number1721504-2026-00509
Device Sequence Number18781894
Product Code DSY
UDI-Device Identifier00884450563915
UDI-Public00884450563915
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K213845
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberHEROVOC
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/23/2026
Initial Report FDA Received Date07/20/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown